The only thing I can think of is taper super slow. I've read that some have switched over to gabapentin since it's dirt cheap and some feel that's it's easier to taper with, I haven't personally tried it though.I have been taking pregablin for 4 year each year the dose was increased till I'm
Now on 300mg per day. I decided I can't take anymore of getting fat so I want to come off it. I missed a dose last night and took my morning dose so I can half the amount I use he only thing is my mouth feels watery, I have a headache from hell, I am also on 25mg of mst every 12 hours. I feel so scared to stand up and I want to cry. Please if anyone has been here and can offer any advise I would be grateful ��
Actually, there is definitely some truth to baclofen (and yes, gaba agonists in general) being a huge asset when running out of pregabalin/gabapentin. I am scripted gabapentin and baclofen both, and I use the baclofen to get me through the time in between gabapentin scripts (depending on how the timing works--this time I got both damn close together). Anyways, if gabapentin is referred to as the "wonder drug" (which it is, in many ways), baclofen is referred to as the "addiction cure" (which is a grand overstatement, but it has been proven to help with drug cravings in general). It's used for alcohol withdrawal maintenance, opiate cravings, amphetamine cravings).baclofen is the answer your looking for, ive been dealing with lyrica wd and tapers for about a decade, and gaba agonists are your best friend. although use sparingly, don't substitue one addiction for the other. if lyrica did the trick for your, more then likely baclofen will make your life so much easier. just stick below 30 40 mg a day, id take all at once or twice a day.
Sorry to bump an older but not ancient thread. IME Lyrica/GABApentin WD are peachy compared to Phenibut WD. Actually, there is no way to say if you will have Lyrica WD if you CT, I've seen accounts all over the map on here. But, IMHO, using Phenibut for Lyrica WD is akin to using Morphine for hydrocodone WD. Try and taper, and if you can get something like low dose Seroquel for insomnia and a longer lasting benzo Kpin maybe, used SPARINGLY when you are feeling extra edgy, that's what helped me. CONSULT YOUR PDOC ABOUT THIS for HR sake. PM me if you have any other questions.i read this whole thread without gaining much insight on if i'll have WD or not. some people have WD and some dont...i think having anxiety issues or not is a factor. Ive been taking 150 mg a day for 6 months. I'm down to 75 mg a day right now. I take it for chronic back pain. I'm also tapering off of subs and down to 0.1-0.2 mg per day of them.
Do you think I will have lyrica WD if I were to stop cold turkey right now?
I also have plenty of phenibut stored....will that help me continue to taper off of lyrica if i switch to a low dose of it after stopping lyrica.
Ive had a similar experience a few times. Perhaps it isn't always absorbed? For me dropping from 600 to 500mg/day was worse than dropping from 500 to nothing. I sometimes think the doc gave me a placebo when I dropped down I know they didn't, but, on some of those random spike days it felt like I had taken none at all. Hmm.Been taking pregabalin for two months, 100mg per day most days, but 300-350mg per day on days I've been working (which is only two days a week). It's for anxiety, GAD and panic disorder. Firstly it was very helpful even at the low dose but now I don't feel the low dose (100mg) at all.
Recently, on the days following my working days, I have been feeling really shitty. Tired, achy, anxious, some insomnia, poor quality sleep. Do you think this could be some kind of withdrawal/rebound anxiety? Or is it most likely a return of my original anxiety symptoms? That would seem strange as I think I've not been too anxious in terms of my thoughts etc lately, and I've stabilised my life somewhat since starting the preg, but it could be something unconscious that is upsetting me I guess.